# SDR UPS06548178

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211
- Part serial: 31495
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LT ENG. EXPERIENCED APPROX. 5 COMPRESSOR STALLS IN APPROX 5 SECONDS. PASSING 1,300 FT. SHORTLY AFTER SELECTING V-NAV S SWITCHING FROM T/O TO CLB THRUST. EGT OVERTEMPED (RED) WENT TO 907 PEAK TEMP. ENGINE STABILIZED AND OPERATED NORMALLY WITH THRUST LEVER REDUCTION     REMOVED NR 1 ENGINE PER TC 5001. INSTALLED NR 1 ENGINE AND RAN PER TC 5001 & TC 5002. GROUND OPS CK GOOD. OK FOR SERVICE.
